Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR48020

author
Dowker, C. H.
title
Topology of metric complexes
year
1952
journal
American Journal of Mathematics
volume
74
pages
555–577
MathSciNet
MR48020
DOI
doi:48020

@article{MR48020,
    AUTHOR = "Dowker, C. H.",
    TITLE = "Topology of metric complexes",
    JOURNAL = "Amer. J. Math.",
    FJOURNAL = "American Journal of Mathematics",
    VOLUME = "74",
    YEAR = "1952",
    PAGES = "555--577",
    ISSN = "0002-9327",
    MRCLASS = "56.0X",
    MRNUMBER = "48020",
    MRREVIEWER = "E. Spanier",
    DOI = "10.2307/2372262"
}

      

This item is referenced in 2 tags:

  • in Subsection 3.5.2: Exactness of Geometric Realization
  • in Warning 3.5.2.3